Theory of Inhomogeneous Condensed Matter Article 2002

Grenzflächenstrukturen von Fluiden

Author(s): Dietrich, S.
Journal: Physik Journal
Volume: 1
Number (issue): 7/8
Pages: 57--61
Year: 2002
Bibtex Type: Article (article)
Electronic Archiving: grant_archive
Language: deu

BibTex

@article{escidoc:1573842,
  title = {Grenzflächenstrukturen von Fluiden},
  journal = {Physik Journal},
  volume = {1},
  number = {7/8},
  pages = {57--61},
  year = {2002},
  slug = {escidoc-1573842},
  author = {Dietrich, S.}
}